# SDR DALA2019052503228

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1090324)DURING INSPECTION FOUND CORROSION INTERNAL STRUCTURE BTW BS 727A TO BS 727B AND STR 26L AT AFT CARGO COMPARTMENT. REPLACED WEB LOC INTERNAL STRUCTURE BTW BS737A TO BS727B AND STR 26L AFT CARGO COMPARTMENT ASPER SRM 51-30-01 AND DWI 146A7500 REVISION T.
